Linear sets of directly similar figures in the plane

Pavel Bartoš

Časopis pro pěstování matematiky (1960)

  • Volume: 085, Issue: 2, page 198-199
  • ISSN: 0528-2195

How to cite


Bartoš, Pavel. "Lineárne sústavy priamo podobných útvarov v rovine." Časopis pro pěstování matematiky 085.2 (1960): 198-199. <>.

author = {Bartoš, Pavel},
journal = {Časopis pro pěstování matematiky},
keywords = {analytic geometry, projective geometry},
language = {cze},
number = {2},
pages = {198-199},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Lineárne sústavy priamo podobných útvarov v rovine},
url = {},
volume = {085},
year = {1960},

AU - Bartoš, Pavel
TI - Lineárne sústavy priamo podobných útvarov v rovine
JO - Časopis pro pěstování matematiky
PY - 1960
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 085
IS - 2
SP - 198
EP - 199
LA - cze
KW - analytic geometry, projective geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.